# SDR HALA20250421111

- Difficulty date: April 20, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 59,988 hours, 9,848 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pressure Switch
- Condition: Inoperative
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS-AFTER LANDING DURING APU START APU AFT PUMP FAULT. REMOVED AND REPLACED APU LOW FUEL PRESSURE SWITCH PER AMM 49-31-000-801-A PERFORMED OPS CHECK GOOD LEAK CHECK GOOD BITE TEST GOOD OK TO CONTIUE SERVICE.
